Creatine causing numbness

  • Posted by a hidden member.
    Log in to view his profile

    May 08, 2014 1:08 PM GMT
    I recently started taking creatine again but i noticed a weird side effect . My right hand goes numb at the drop of a hat. Its not something i cant deal with just wondering if its harmful .
  • Posted by a hidden member.
    Log in to view his profile

    May 08, 2014 4:13 PM GMT
    Is it the only thing you are taking?
  • Posted by a hidden member.
    Log in to view his profile

    May 08, 2014 5:52 PM GMT
    Don't discount nerve damage. My so called "tennis elbow" and associated numbness was actually a serious ulnar nerve issue with permanent damage. Get it looked at.

    How is the Creatine working for you otherwise?
  • Posted by a hidden member.
    Log in to view his profile

    May 08, 2014 7:22 PM GMT
    dudewithabeard saidIs it the only thing you are taking?


    yes it happens every time i take it but im leaning out quicker so i dont want to stop
  • Posted by a hidden member.
    Log in to view his profile

    May 09, 2014 12:35 AM GMT
    That's wierd - creatine is a naturally present compound in our bodies. Of course, high levels of creatine is dangerous and indicative of pathology, but there should not be any adverse side effects from taking a simple scoop of the stuff.

    If you're sure it's not a nyacin flush (warm tingly feeling some individuals experience) and it really is numbness, I would say stop taking it. icon_confused.gif
  • Posted by a hidden member.
    Log in to view his profile

    May 09, 2014 12:32 PM GMT
    MRmike35 said
    dudewithabeard saidIs it the only thing you are taking?


    yes it happens every time i take it but im leaning out quicker so i dont want to stop


    Where did he go..???


    well from what I found online yesterday, if your hands go numb from taking creatine then you need to stop it and contact your doctor. It's apparently not one of those things you can just overlook.

    So hopefully he stops taking it.
  • Posted by a hidden member.
    Log in to view his profile

    May 09, 2014 12:35 PM GMT
    Roms saidThat's wierd - creatine is a naturally present compound in our bodies. Of course, high levels of creatine is dangerous and indicative of pathology, but there should not be any adverse side effects from taking a simple scoop of the stuff.

    If you're sure it's not a nyacin flush (warm tingly feeling some individuals experience) and it really is numbness, I would say stop taking it. icon_confused.gif



    The creatine we take in supplement form has little effect on the creatine levels in our body. I actually had this conversation with my doctors last week.

    The OP was having a neurological reaction to whatever he was taking.. when someone goes from making you tingle to a full fledged numb, then you need to take that as a red flag.
  • Posted by a hidden member.
    Log in to view his profile

    May 09, 2014 4:32 PM GMT
    dudewithabeard said
    Roms saidThat's wierd - creatine is a naturally present compound in our bodies. Of course, high levels of creatine is dangerous and indicative of pathology, but there should not be any adverse side effects from taking a simple scoop of the stuff.

    If you're sure it's not a nyacin flush (warm tingly feeling some individuals experience) and it really is numbness, I would say stop taking it. icon_confused.gif



    The creatine we take in supplement form has little effect on the creatine levels in our body. I actually had this conversation with my doctors last week.

    The OP was having a neurological reaction to whatever he was taking.. when someone goes from making you tingle to a full fledged numb, then you need to take that as a red flag.



    That's what I'm saying - we shouldn't have any adverse side effects if we take a scoop of creatine. However, If he were to test himself and found high levels of creatine then that would be a different story.

    Hopefully OP got off the stuff.